Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter 
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
         
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


RE: PN pain & numbness
Dec 31, 2002

Dear Dr Boyle,

You mention fairly constant numbness or 'pain' as a major indication of PN. What actually constitutes 'pain'?

I have a regular vibration/tremor (non visible) type sensation in both feet (randomly ditributed soles/heel/toe & sometimes in calf/leg) ongoing >3 weeks but no numbness/weakness. Sensations much more apparent when sitting, but are not 'painful' (dont hurt) as such. Does this sound like PN, or something else?

Thank you.

Response from Dr. Boyle

What you're describing could be PN, but it is tough to say without further information and an exam. Bring this up with your doctor on your next visit and see what he/she thinks.


Previous
chromium
Next
Liver detoxification's effect on the HIV medication in my system.

  
  • Email Email
  • Glossary Glossary


 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement